# SDR SWAA950495

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD SERVICE DOOR OUTER SKIN DAMAGED 6 INCHES ABOVE LOWER HINGE CUTOUT OUTER EDGE AND CRACKED AT RIVET HEAD 1 INCH ABOVE LOWER CORNER.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
